International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 8, Pages 513-520

On the stability of generalized gamma functional equation

Gwang Hui Kim

Department of Mathematics, Kangnam University, Suwon 449–702, Korea

Received 1 July 1999

Copyright © 2000 Gwang Hui Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain the Hyers-Ulam stability and modified Hyers-Ulam stability for the equations of the form g(x+p)=φ(x)g(x) in the following settings: |g(x+p)φ(x)g(x)|δ,|g(x+p)φ(x)g(x)|ϕ(x),|(g(x+p)/φ(x)g(x))1|ψ(x). As a consequence we obtain the stability theorems for the gamma functional equation.